• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Help .. HGH causing serious shoulder pain

Diesel250

Member
Registered
Joined
Jan 22, 2007
Messages
375
Ok i started off with black tops at 2 uis then went up to 4 uis. I had no issues at all. Then i switched to 4 uis of green tops 4 uis a day no issues. I got serum test done, it was 18.2. I then started a new batch of green tops 4 uis...half way through the kit i started getting numbness in my hands, and now severe pain my shoulders where i can't even lift a glass of water. So i thought this new batch is strong as hell so I'll get a serum test done, well the results were 15.2....so my question is what's causing this? Is it the hgh or a chemical in vial with hgh

Sent from my SM-N920P using Professional Muscle mobile app
 

bozo_the_rot

New member
Registered
Joined
Mar 14, 2017
Messages
59
Ok i started off with black tops at 2 uis then went up to 4 uis. I had no issues at all. Then i switched to 4 uis of green tops 4 uis a day no issues. I got serum test done, it was 18.2. I then started a new batch of green tops 4 uis...half way through the kit i started getting numbness in my hands, and now severe pain my shoulders where i can't even lift a glass of water. So i thought this new batch is strong as hell so I'll get a serum test done, well the results were 15.2....so my question is what's causing this? Is it the hgh or a chemical in vial with hgh

Sent from my SM-N920P using Professional Muscle mobile app
Could be fluid retention from your gear/gh in your joints compressing the nerves causing pain and numbness
 

drum

New member
Registered
Joined
Jun 1, 2012
Messages
92
All these aches & pains and weird side effects people complaining about from supposedly fantastic generic GH.

Just LOL.

Sorry to all the generic vendors here but I've tried nearly every generic going. It's always the same. Significantly more bloat, scary elevations in resting heart rate, over the top joint pain and significantly LESS of all the desirable results.... sometimes next to none.

Do yourselves a favour and save up a bit more/longer and get something REAL & PURE. There's plenty of good deals to be found if you spend a bit of time looking.
 

fit2grow

New member
Registered
Joined
Jan 15, 2015
Messages
431
All these aches & pains and weird side effects people complaining about from supposedly fantastic generic GH.

Just LOL.

Sorry to all the generic vendors here but I've tried nearly every generic going. It's always the same. Significantly more bloat, scary elevations in resting heart rate, over the top joint pain and significantly LESS of all the desirable results.... sometimes next to none.

Do yourselves a favour and save up a bit more/longer and get something REAL & PURE. There's plenty of good deals to be found if you spend a bit of time looking.
There are great generics out there...
 
Last edited:

Alzadosghost

Well-known member
Registered
Joined
Apr 23, 2012
Messages
708
Iv used both generic Chinese and us pharma hgh. Iv got stiff hands from both but only over 5 iu a day. Iv NEVER got any noticeable water retention from any of it. I always start looking veiny and grainy from any of the hgh Iv used even at 1-2 iu a day. It all burns fat off me like no tommorow. And the hand stiffness always goes away and it's never been enough to complain to anyone about lol. It's well worth it to me because of all the benefits. It always makes my fucked up joints feel like brand new. Iv even had it permanently heal several old logging injuries that have nagged me for 10-20yrs. I guess everything works responds to everything differently. It even seemed to make what small amount of long term gyno I had literally disappear.
 
Last edited:

johnjuanb1

Featured Member / Sponsor Rep
Featured Member
Kilo Klub Member
Registered
Sponsors
Joined
Mar 6, 2009
Messages
25,695
Ok i started off with black tops at 2 uis then went up to 4 uis. I had no issues at all. Then i switched to 4 uis of green tops 4 uis a day no issues. I got serum test done, it was 18.2. I then started a new batch of green tops 4 uis...half way through the kit i started getting numbness in my hands, and now severe pain my shoulders where i can't even lift a glass of water. So i thought this new batch is strong as hell so I'll get a serum test done, well the results were 15.2....so my question is what's causing this? Is it the hgh or a chemical in vial with hgh

Sent from my SM-N920P using Professional Muscle mobile app
I'd go back to black tops. Maybe the greens have impurities that are causing it?
Anything that messes with your rotator cuffs, I'd say stop using now! You don't want to blow out that area. It's needed for everything. Both of mine are damaged and it really makes lifting difficult.
I'm assuming your black tops are Meditrope from the provider? I'd stuck with those. If I ever get any money coming in they will be my choice.
 

powerof2

Active member
Kilo Klub Member
Registered
Joined
Nov 16, 2014
Messages
1,388
I'd go back to black tops. Maybe the greens have impurities that are causing it?

Anything that messes with your rotator cuffs, I'd say stop using now! You don't want to blow out that area. It's needed for everything. Both of mine are damaged and it really makes lifting difficult.

I'm assuming your black tops are Meditrope from the provider? I'd stuck with those. If I ever get any money coming in they will be my choice.


Been running kefei blues really like them. Zero sides with great gains. I'm switching to meditrope as soon as he is ready to ship. Excited to see if there is a difference


Sent from my iPhone using Tapatalk
 

SRhealth-Rachel

New member
Kilo Klub Member
Joined
Aug 25, 2016
Messages
1,086
There are some suggestion for you.

1. Reduce the amount to 3IU's per day split.
2. Stop all together for 2 weeks and see if pain goes away.
3 Double your dosage and see if you can lift your arms up after 14 days.
 

HGHkits

New member
Registered
Joined
Feb 18, 2017
Messages
228
Ok i started off with black tops at 2 uis then went up to 4 uis. I had no issues at all. Then i switched to 4 uis of green tops 4 uis a day no issues. I got serum test done, it was 18.2. I then started a new batch of green tops 4 uis...half way through the kit i started getting numbness in my hands, and now severe pain my shoulders where i can't even lift a glass of water. So i thought this new batch is strong as hell so I'll get a serum test done, well the results were 15.2....so my question is what's causing this? Is it the hgh or a chemical in vial with hgh

Sent from my SM-N920P using Professional Muscle mobile app
18.2 is good, but HGHkits Angtropin is much higher. It's 20.2.
the testing result posted in this thread
HGH Testing
 

fit2grow

New member
Registered
Joined
Jan 15, 2015
Messages
431
I just realized i used zyrtec the entire month prior to my second serum, could that have affected the results?

Sent from my SM-N920P using Professional Muscle mobile app
Its possible..there was some study on, zyrtec on kids effecting there growth. I cant seem to find it now though. It does how ever effect the thyroidhttps://www.ncbi.nlm.nih.gov/pmc/articles/PMC2784889/ The one that causes suppression the most that I know is cortisone https://www.ncbi.nlm.nih.gov/pubmed/11041314
 

Forum statistics

Total page views
503,812,864
Threads
123,737
Messages
2,364,923
Members
155,260
Latest member
Cjjk1986
Top